MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0469-01
Medical Device Problem Codes Difficult to Insert (1316); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra aortic balloon had an issue, unable to pass the guidewire through balloon.The hospital staff utilized another balloon and the same guidewire passed through it.There was no patient death or injury.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacture yet, so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Comlaint record id # (b)(4).
 
Additional Manufacturer Narrative
Updated fields: e1 (event site email), g1 (contact person ¿ mfg site), h6 (type of investigation, investigation conclusions, investigation findings).The product was returned with the membrane completely unfolded and traces of blood was found inside of the inner lumen.The one-way valve was returned separate from the iab.-the engineer attempted to insert the laboratory 0.018in guidewire through the inner lumen and was able to successfully insert the guide wire.No obstructions were felt.-the one-way valve was vacuum tested, and it held vacuum.The reported difficult/unable to advance iab through guidewire cannot be confirmed by the evaluation.Per ifu the one-way valve must be aspirated to 30cc while leaving the one-way valve in place attached to the extracorporeal tubing leur to ensure vacuum is maintained throughout insertion.A lot history record review was completed for the reported product.No nonconformances were found that are related to the event.Complaint record id no.: (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Corrected fields: d4- expiry date, d4-udi number, h4-mfg date.Updated fields: b4, g1-contact person at mfg site , g3, g6, h2, h11.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: g4.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h11, corrected fields: h6 (medical device ¿ problem code).

Brand Name
SENSATION 7FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key21156132
Report Number2248146-2025-0000027
Device Sequence Number7595682
Product Code DSP
UDI-Device Identifier10607567106755
UDI-Public(01)10607567106755(10)3000309706(17)260502(11)230502
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/02/2026
Device Model Number0684-00-0469-01
Device Catalogue Number0684-00-0469-01
Device Lot Number3000309706
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer02/03/2025
08/06/2025
08/14/2025
09/08/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date02/12/2025
08/06/2025
08/14/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANOTHER BALLOON
Patient Age64 YR
Patient SexFemale
Patient Weight83 KG